MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED-3490TK
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Adverse event: international medical device regulators forum (imdrf) adverse event reporting.(b)(4).Type of investigation: testing of actual/suspected device.Investigation findings: wear problem.Investigation conclusions: cause traced to user.
 
Event or Problem Description
The customer owned device was previously returned to pentax medical from a customer on (b)(6) 2021 and inspection of the unit was performed under service order (b)(4) where the quality control inspector documented the following codes on 20-jan-2021: distal cap - fixed type failed epoxy seal integrity inspection, primary operation channel resistance, distal tip annual maintenance, failed dry leak test, up/ down control knob/ lever markings faded, remote control button case cracked under #2 button, leak at remote control button case, passed wet leak test, distal cap/ case cracked, fluid invasion in control body, middle lcb distal cover glass glue is missing, control body mild corrosion inside, fluid invasion not observed in pve connector, umbilical cable single buckled under pve root brace.The duodenoscope's repairs will include the distal case/cap, which will be replaced and/or resealed pursuant to the field correction, along with the following parts, and returned to the user upon completion: o-rings and seals, air/water tube, deflector operating wire, deflector staycoil, operation channel adjusting collar, bending rubber, distal case/cap, rl pulley assy, ud pulley assy, r.C button case, switch with base plate no1 pb-free, switch with base plate no2 pb-free, switch with base plate no3 pb-free, o-ring(0.5x1.3) imp-1, angle wire, o-ring (1.8x19.8), rl lock knob retaining nut cover, segment staycoil assy imp-c/pb-free, shield pipe for ccd, laser cut filter type 7.Model ed-3490tk, serial number (b)(4) , has been routinely serviced at a pentax facility since the device was put into service on 03-mar-2015.The endoscope is awaiting repair or approval by final qc as of 19-feb-2021.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11355397
Report Number9610877-2021-00051
Device Sequence Number4117719
Product Code FDT
UDI-Device Identifier04961333229611
UDI-Public04961333229611
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall,Repair,Inspection
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberED-3490TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT ISSUED YET
Patient Sequence Number1